Non-perturbative renormalization constants using Ward identities

Published

Journal Article

We extend the application of vector and axial Ward identities to calculate bA, bP and bT, coefficients that give the mass dependence of the renormalization constants of the corresponding bilinear operators in the quenched theory. The extension relies on using operators with non-degenerate quark masses. It allows a complete determination of the O(a) improvement coefficients for bilinears in the quenched approximation using Ward Identities alone. Only the scale dependent normalization constants Z0P (or Z0S) and ZT are undetermined. We present results of a pilot numerical study using hadronic correlators.

Full Text

Duke Authors

Cited Authors

  • Bhattacharya, T; Chandrasekharan, S; Gupta, R; Lee, W; Sharpe, S

Published Date

  • January 1, 1999

Published In

Volume / Issue

  • 73 / 1-3

Start / End Page

  • 276 - 278

International Standard Serial Number (ISSN)

  • 0920-5632

Digital Object Identifier (DOI)

  • 10.1016/S0920-5632(99)85046-4

Citation Source

  • Scopus